5 Serious Side Effects Soy Proteins

Soy proteins are a great form which is non-dairy but has all the nutritional values a high protein rich food should be loaded with. However, even after being extremely beneficial to the humankind with respect to their health, soy proteins has their fair share of serious side effects.

Some Of The Serious Side Effects Of Soy Proteins Are Discussed Below:

Erectile Dysfunction In Men

Soy is known to be high on the isoflanone content which is a plant oestrogen pretty similar to the oestrogen that is produced inside the human body. The presence of excessive isoflanone in the body of a male is said to adversely affect the hormonal levels in the long run. This actually may lead to erectile dysfunction, breast growth, decreased sperm count and decreased libido levels in men as well. However, limited quantity soy protein intake is good for the health and thus optimum intake is the key in here.

Can Cause Allergies In Humans

Consumption of soy proteins have been innumerous times associated with the cases of allergies in humans where a person is affected with symptoms which include hives, rashes, redness along with the feel of tightness in the chest region! Thus it is advisable to consume soy proteins only under the expert guidance of a medical practitioner.

Can Result In Gout

Soy proteins however great for human health is detrimental on consumption in higher quantities due to the fact that it is loaded with high amount of purines! The purine present in soy proteins are chemical components which may end up resulting into gout like symptom sin humans in the long run.

Drug Interaction Side Effects

While a person is consuming soy proteins, he or she is abstained from taking MAOI’s due to the fact that soy proteins are a storehouse of tyramine, an amino acid which can increase the blood pressure to dangerous levels when consumed along with the MAOI drugs! It has also been seen that consumption of estrogen pills while on a soy protein diet is not advisable as the soy protein reduces the effectiveness of this drug. Along with this, some of the other drigs such as antibiotics, warfarin and tamoxifen are known to interfere with soy protein and are best avoided taking in together.

Digestive Woes

Soy proteins have been reported to be difficult to digest by many across the globe and have been associated with stomach woes which include diarrhea, flatulence, stomach cramps and constipation as well.

Leave a Reply

Your email address will not be published. Required fields are marked *